advertisement
Question
Posted by: JoeCool | 2011/01/26

Depression

Dear Doc,

I have been on Cilift for about 1 year now, 40mg, and alzams when needed. Why do I get these dizzy stages when I dont drink my pills for a day or 2? Is there something I can eat or drink to take the dizzyness away?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Hallo JoeCool
The dizziness could be due to withdrawal symptoms(dropping of the blood levels of medications) when you skip your pills. Try not do skip days, and if you want to stop taking the medication do this under doctor supervision, with gradual lowering of the dosages rather than stopping "cold turkey"
Dr Bets

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: Cyberdoc | 2011/01/26

Hallo JoeCool
The dizziness could be due to withdrawal symptoms(dropping of the blood levels of medications) when you skip your pills. Try not do skip days, and if you want to stop taking the medication do this under doctor supervision, with gradual lowering of the dosages rather than stopping "cold turkey"
Dr Bets

Reply to Cyberdoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement